# SDR CA070914019

- Difficulty date: September 11, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 43,163 hours
- Engine: Ge CT581401
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 6117020201
- Part serial: 61M42463976
- Condition: Leaking
- Location: Main Rotor
- Part time: 5,456 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BIM WARNING LIGHT ILLUMINATED IN FLIGHT. SPAR PRESSURE WAS FOUND TO BE .25 LBS BELOW MINIMUM CHECKING PRESSURE. SPAR PRESSURE WAS SERVICED APPROXIMATELY 80 DAYS PREVIOUS. (TC NR 20070914019)
